# SDR FDEA201711213290

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 580 LBL 45.5 FLOORBEAM IS CRACKED. SEEN FROM FORWARD CARGO.  COMPLIED WITH EA # F-5310-T0336514 P1,FUSELAGE-MAINFRAME-STA 580 FLOOR BEAM   SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
